# SDR ASOA20151008077

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 34,115 hours, 26,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE FORWARD EXIT ROW CEILING EMERGENCY EXIT SIGN, LABEL, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE ACFT AND FOUND A LOOSE CONNECTION TO THE AFFECTED SIGN, LABEL. MAINTENANCE RESET THE CONNECTION, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
